Hi, yes it is a common side effect so do not get desperate, that will only make things worse for you.-
CONTACT YOUR DOCTOR ON MONDAY.-
In the meantime talk to a chemist, but remmember they are not doctors.-
Do not take anyhting, you may not know the adversed effects, and interactions with Prozac. Which could lead to something more serious..it is for your own personal safety... hang on until monday.OK
I took it for 10 years, and I never had a problem with it.-
Report side effects to FDA at 1-800-FDA-1088.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 1 answer
My husband is taking nuerotin for nueropathic pain,Has anybody noticed increased sweating in the he?
Posted 14 Jul 2010 • 2 answers
Posted 16 Jan 2012 • 1 answer
Posted 4 Jul 2013 • 2 answers
Posted 17 Jul 2016 • 0 answers